# SDR VNAA2025031711101

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 40,445 hours, 38,995 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221939005
- Part serial: 2V65L
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ERRONEOUS RA CALLOUTS, ERRONEOUS GPWS CALL OUTS, ERRONEOUS PULL UP CALL OUTS AT 1000 FOOT ON CLIMB AND REMAINED ON SPORADICALLY THROUGH FLIGHT. / REMOVED AND REPLACED RAD ALT TRANSCEIVER IAW CRJ700 AMM 34-44-01-000/400-801. REMOVED AND REPLACED RAD ALT ANTENNAS IAW CRJ700 AMM 34-44-07-000/400-801. OPS CHECK GOOD AT THIS TIME.
